# SDR CALA9801749

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Gouged
- Location: Lt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLAP FITTING GOUGED AT AFT END OF LT WING AFT MOVEABLE VANE INBOARD TRACK STA XFLS 65.612 TO 69.125.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-2.
